# SDR YENA2023083001007

- Difficulty date: August 30, 2023
- Submitted: August 30, 2023
- Operation: Air carrier
- Aircraft: N564JB
- Make and model: Airbus A320-232
- Aircraft serial: 02020
- Aircraft time: 78,243 hours, 27,955 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT #943, RNO-LAX." "DIRTY SOCK"  ODOR WAS NOTICED ON DESCENT INTO LAX AT 2500FT IN COCKPIT, WAS EXTREMELY STRONG, IN CABIN NOTICED BY FA'S AND CUSTOMERS; COMPLIED WITH INFORMATION NOTICE 2017-T015, SECTION B2. DECONTAMINATION LEVEL C WAS ACCOMPLISHED PER TSM 05-50-810-831A. AIRCRAFT OK FOR SERVICE PER AMM 36-10-00-615-802, FOUND HYD FLUID ON APU INLET, CLEANED AREA, FOUND HYD LEAKS ON MLG BYPASS (2518GM) SECURED B-NUT AS REQUIRED, NO FURTHER LEAKS NOTED. "
